Ask a doctor

When does the volume decrease after radiesse injection. I had a syringe in each cheek a month ago. I was definitely overfilled?

Radiesse overfilled in cheeks

Doctor Answers (3)

When does the volume decrease after #Radiesse injections?

+1

Radiesse can last for up to a year and, sometimes, even longer. There is, perhaps unfortunately, no "reversal" agent for Radiesse the way there is for the HA products. Even in that case, though (ie, the HA products) there is no guarantee that an unfavorable result or complication can be reversed adequately. At least, though, there is a product that "dissolves" whatever portion of the filler material it comes in contact with.

There is no comparable product for Radiesse and, as such, you have to wait for it to disappear on its own. That can take up to 18 months, or sometime even longer, but does not usually take that long in my experience.

I hope that this helps and good luck,

Dr. E


New York Plastic Surgeon
5.0 out of 5 stars 150 reviews

Radiesse Results

+1

The results of Radiesse injections are temporary, but can last for up to one year. Hyaluronic acid gel fillers can be dissolved, however, there is no way to dissolve Radiesse.

Mitchel P. Goldman, MD
San Diego Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Overfilled by Radiesse

+1

Unfortunately there is no counter product for Radiesse like there is for hyaluronic acid fillers like Restylane and Juvederm. Time will take away the Radiesse, but it can be there for up to a year average in that area.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.